# SDR ASOA2013062708518

- Difficulty date: June 6, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT LOWER SILL MID CAP ANGLE CORRODED.   REPAIRED IAW SRM 51-42-06-001-001, 51-42-02-001-001. 51-40-11-001-001 & 51-41-02-001-001.  REPAIR CLASSIFIED AS MAJOR.
